# SDR IXXA06SMN007S

- Difficulty date: January 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT RUDDER EXTERNAL SKIN CORRODED, STA ZR 319.063.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-6-1 FIG 1.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 55-2-0 PAGE 12.  REMOVED CORRODED PANEL PLATING IAW DC-8 SRM 55-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PANEL PLATING + BONDED FINGER DOUBLER (ALCLAD 7075 T6 0.016) IAW DC-8 SRM 55-6-1 FIG 1 ITEM -A-.  BONDED BOTH PARTS WITH HYSOL IAW DC-8 SRM 51-1-9.  CLEANED, TREATED AND PRIMED AREA + NEW PANEL PLATING IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING (TORQUE) REFER TO N/R 2849 FOR BALANCING.
